# SDR HALA20240103001

- Difficulty date: January 2, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9547
- Aircraft time: 10,338 hours, 2,397 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTO SHUTDOWN. PERFORMED TSM 49-00-81-810-825-A. CONFIRMED FAULT "IGNITION UNIT SHOWS OPEN CIRUIT." REMOVED AND REPLACED IGNITION UNIT, ELECTRICAL LEAD, AND IGNITER PLUG PER AMM'S 49-41-38, 49-41-41, AND 49-41-43. OPS CHECK GOOD, MESSAGE CLEARED. OK FOR SERVICE.
